# SDR USAA2010091091973

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 33,893 hours, 14,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 925 - PHL - EEL - FLIGHT ATTENDANT BREAK AWAY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY PACK.
